# SDR 2007FA0000937

- Difficulty date: September 12, 2007
- Submitted: October 16, 2007
- Operation: General aviation
- Aircraft: N7262Y
- Make and model: Cessna 182S
- Aircraft serial: 18280812
- Aircraft time: 1,400 hours
- Engine: Lyc IO360L2A
- Engine time: 1,400 hours
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Worn
- Location: Zone 100
- Part time: 1,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT ELEVATOR CONTROL CABLES, ( P/N 0510105-189), FOUND WORN TO REPLACEMENT LIMITS IAW CABLE WEAR INSPECTION GUIDELINES IN AC43.13-1A.  CABLE WAS WORN DUE TO CONSTANT CONTACT WITH THE MICARDA PLATES OVER THE FUEL LINES AT FUEL SELECTOR AREA JUST FORWARD OF THE FRONT SEATS.  THE CABLE TENSIONS ARE CORRECT BUT THE CABLES ARE IN CONSTANT CONTACT WITH PLATES.  MM DOES NOT CONTAIN ANY (CABLE WEAR) LIMITS OR COMMENTS, ONLY CABLE WIRE BREAKAGE AND CORROSION LIMITS.
